# SDR SIMA2291

- Difficulty date: August 16, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3011210
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5358 - EXTERIOR EMERGENCY LIGHT IN PASSENGER DOOR IS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES 106 AND 116 AT CANNON PLUG 253VC.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
